# SDR ASOA05361

- Difficulty date: April 19, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR COULD NOT BE OPENED FROM THE INSIDE.  MAINTENANCE INSPECTED THE PASSENGER DOOR AND NO DEFECTS WERE NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
